# SDR SIMA20130724003

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,155 hours, 31,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FLASHLIGHT INOPERATIVE.  REPLACED LAMPS, OPS CHECKED GOOD. STD MX PRACTICES.
